Hong Kong - Schedules
Current Time :

Printer friendly version
Lunar New Year Opening Hours

15 Feb (Thu) 6:00am - 6:30pm
16 Feb (Fri) 9:00am - 6:30pm
17 Feb (Sat) 9:00am - 6:30pm
18 Feb (Sun) 9:00am - 6:30pm
19 Feb (Mon) 9:00am - 6:30pm


All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 3691 3691

Time
Mon
Feb 12
Tue
Feb 13
Wed
Feb 14
Thu
Feb 15
Fri
Feb 16
Sat
Feb 17
Today
06:30
 
MYSORE
Greta (C)
120 mins
 
MYSORE
Greta (C)
120 mins
   
07:00
HOT 26
Michael L (C)
60 mins
HATHA 1
Cinderella (C)
60 mins
HOT 26
Winnie (C)
60 mins
HATHA 1
Samrat
60 mins
   
08:30
 
HOT HATHA 1
Cinderella (C)
60 mins
WARM & RELAXING STRETCH
Winnie (C)
60 mins
    
09:00
WARM & RELAXING STRETCH
Michael L (C)
60 mins
  
HOT VINYASA 1
Shirley (C)
60 mins
   
09:30
    
HOT 26
Deva
60 mins
DETOX FLOW
Winnie (C)
60 mins
HOT 31
Cinderella (C)
60 mins
10:00
HOT VINYASA 1
Michael L (C)
60 mins
VINYASA GENTLE
Shirley (C)
60 mins
HOT VINYASA 1
Winnie (C)
60 mins
HATHA 1
Shirley (C)
60 mins
   
10:15
 
HATHA 1
Cinderella (C)
60 mins
VINYASA 2
Samrat
75 mins
HATHA 2
Samrat
75 mins
  
YOGA WHEEL 1
Shirley (C)
60 mins
10:30
HATHA 1
Cinderella (C)
60 mins
 
YOGA THERAPY
Deva
60 mins
 
HATHA 1
John D
60 mins
HATHA 2
Samrat
75 mins
 
10:45
      
CHAIR YOGA
Cinderella (C)
60 mins
11:15
   
WARM & RELAXING STRETCH
Bernadette (C)
60 mins
 
HATHA 1
Winnie (C)
60 mins
HATHA 1
Shirley (C)
60 mins
11:30
 
CHAIR YOGA
Cinderella (C)
60 mins
 
VINYASA GENTLE
John D
60 mins
   
11:45
YIN
Cinderella (C)
75 mins
WARM & RELAXING STRETCH
Shirley (C)
60 mins
YIN
Serena (C)
75 mins
YIN
Shirley (C)
75 mins
HOT VINYASA 1
John D
60 mins
 
YIN
Serena (C)
75 mins
12:15
      
VINYASA 1
Cinderella (C)
60 mins
12:45
DANCE BASICS
Hari Om
60 mins
HOT 37
Bernadette (C)
60 mins
 
HOT HATHA 1
John D
60 mins
WARM & RELAXING STRETCH
Deva
60 mins
YIN
Winnie (C)
75 mins
WARM & RELAXING STRETCH
Shirley (C)
60 mins
13:00
VINYASA GENTLE
Cinderella (C)
60 mins
HATHA 1
Shirley (C)
60 mins
HATHA 1
Kevin (C)
60 mins
HATHA 1
Bernadette (C)
60 mins
   
13:15
DETOX FLOW
Serena (C)
60 mins
 
HOT 31
Serena (C)
60 mins
   
HATHA 1
Serena (C)
60 mins
13:30
  
MOVEMENT MEDITATION
Deva
30 mins
 
VINYASA GENTLE
Tin Ming (C)
60 mins
HATHA 1
Serena (C)
60 mins
YIN-YANG
Ayla
75 mins
14:00
    
HATHA 1
Deva
60 mins
HOT 37
Ayla
60 mins
HATHA 1
Deva
60 mins
14:15
 
HATHA 1
Bernadette (C)
60 mins
    
VINYASA 2
Serena (C)
75 mins
14:30
HATHA 1
Serena (C)
60 mins
 
HATHA 1
Deva
60 mins
HATHA 1
John D
60 mins
YIN
Tin Ming (C)
75 mins
FORREST YOGA 1
Bernadette (C)
75 mins
HOT 26
Ceci (C)
60 mins
15:00
WARM & RELAXING STRETCH
Shirley (C)
60 mins
YIN
Winnie (C)
75 mins
WARM & RELAXING STRETCH
Serena (C)
60 mins
YIN-YANG
Serena (C)
60 mins
HOT 26
Shirley (C)
60 mins
YIN
Serena (C)
75 mins
YIN
Ayla
75 mins
15:15
      
WARM & RELAXING STRETCH
Deva
60 mins
15:30
YIN
Serena (C)
75 mins
PRE-NATAL
Bernadette (C)
60 mins
 
WARM & RELAXING STRETCH
Deva
60 mins
HATHA 1
Ceci (C)
60 mins
VINYASA 1
Ayla
60 mins
 
15:45
  
HATHA 1
Deva
60 mins
   
HATHA 1
Ceci (C)
60 mins
16:00
    
HATHA 1
Tin Ming (C)
60 mins
WARM & RELAXING STRETCH
Bernadette (C)
60 mins
 
16:15
HOT 31
Shalon (C)
60 mins
 
YIN-YANG
John D
60 mins
HOT 37
Serena (C)
60 mins
YOGA WHEEL 1
Shirley (C)
60 mins
HOT VINYASA 1
Serena (C)
60 mins
DETOX FLOW
Ayla
60 mins
16:30
 
HOT 26
Winnie (C)
60 mins
HOT 37
Cinderella (C)
60 mins
HATHA 1
Deva
60 mins
HOT 37
Ceci (C)
60 mins
HATHA 1
Ayla
60 mins
HATHA 1
Deva
60 mins
16:45
HATHA 1
Shirley (C)
60 mins
HATHA 1
Ayla
60 mins
     
17:30
PRANAYAMA (MEDITATION)
John D
30 mins
      
17:45
HATHA 1
Shalon (C)
60 mins
YOGA WHEEL 1
Martina (C)
60 mins
WARM & RELAXING STRETCH
Bernadette (C)
60 mins
    
18:00
HOT VINYASA 1
Bernadette (C)
60 mins
HOT VINYASA 1
Ayla
60 mins
     
18:15
VINYASA 1
John D
60 mins
 
HOT HATHA 1
John D
60 mins
    
18:30
 
HATHA 1
Winnie (C)
60 mins
HATHA 1
Cinderella (C)
60 mins
    
18:45
YOGA THERAPY
Shirley (C)
60 mins
      
19:00
 
LIGHT & SOUND MEDITATION WITH CRYSTAL SINGING BOWLS
Martina (C)
60 mins
HATHA 1
Deva
60 mins
HATHA 1
Michael L (C)
60 mins
FORREST YOGA 1
Bernadette (C)
75 mins
    
19:15
HOT 37
Ayla
60 mins
HATHA 1
John D
60 mins
HOT 37
Serena (C)
60 mins
BOLLYFIT
Hari Om
60 mins
    
19:30
YIN-YANG
Tin Ming (C)
60 mins
JIVAMUKTI
Shalon (C)
75 mins
YOGALATES 1
Anjan
60 mins
HOT VINYASA 1
Ceci (C)
60 mins
    
19:45
PRE-NATAL
Bernadette (C)
60 mins
HOT 31
John D
90 mins
VINYASA 1
Winnie (C)
60 mins
RESTORATIVE
Cinderella (C)
75 mins
    
20:00
YOGA WHEEL 1
Shirley (C)
75 mins
 
VINYASA 1
John D
60 mins
    
20:15
 
VINYASA 2
Serena (C)
75 mins
HATHA BASICS
Tin Ming (C)
60 mins
    
20:30
HOT 26
John D
60 mins
YIN
Anjan
75 mins
HOT HATHA 1
Deva
60 mins
WARM & RELAXING STRETCH
Ceci (C)
60 mins
KUCHIPUDI
Hari Om
120 mins
    
20:45
WARM & RELAXING STRETCH
Ayla
60 mins
 
HOT 26
Michael L (C)
60 mins
    
21:00
YIN
Shalon (C)
60 mins
RESTORATIVE
Tin Ming (C)
60 mins
     
21:30
 
HATHA 1
John D
60 mins
YIN
Tin Ming (C)
60 mins
    


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Sunday, 18 February
Lunar New Year Opening Hours

15 Feb (Thu) 6:00am - 6:30pm
16 Feb (Fri) 9:00am - 6:30pm
17 Feb (Sat) 9:00am - 6:30pm
18 Feb (Sun) 9:00am - 6:30pm
19 Feb (Mon) 9:00am - 6:30pm
Or Book by Phone : +852 3691 3691
Today / 18 February
09:30
Hot 31 - 60 minutes
Cinderella
10:15
Yoga Wheel 1 - 60 minutes
Shirley
10:45
Chair Yoga - 60 minutes
Cinderella
11:15
Hatha 1 - 60 minutes
Shirley
11:45
Yin - 75 minutes
Serena
12:15
Vinyasa 1 - 60 minutes
Cinderella
12:45
13:15
Hatha 1 - 60 minutes
Serena
13:30
Yin-Yang - 75 minutes
Ayla
14:00
Hatha 1 - 60 minutes
Deva
14:15
Vinyasa 2 - 75 minutes
Serena
14:30
Hot 26 - 60 minutes
Ceci
15:00
Yin - 75 minutes
Ayla
15:15
15:45
Hatha 1 - 60 minutes
Ceci
16:15
Detox Flow - 60 minutes
Ayla
16:30
Hatha 1 - 60 minutes
Deva